Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Child having cold for days, prescribed maxtra, having thick yellow mucus. Common cold or allergy?

hello doctor, my 3 yrs old son got cold for past 20 days. i m giving maxtra-(phenylphrine hydrochloride & chlorpheniramine maleate syrup) decongestant syrup after consulting my doctor. but still he is having very thick yellow fluid(like pus- it not give any odor.i.e pus smell) from his nose & nasal block, due to this his nasal skin is start bleeding- due to continous use of cloth and tissues. but he doesn t have any irritation and itching over there. kindly give advice . what it is, is this common cold or allergy or some other.
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  306
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Thank you for your query,
This cold is looking like a common cold dua to viruses.
You can give oral antihistamine like Maxtra syrup and for nose block you can give nasal drops.
While cleaning the nose one should be careful as repeated cleaning will lead to redness of nostrils and local skin infections.
If the cold is continuing, consult your Pediatrician again for the examination adn for any change in medication.
Hope I have answered your query.
Answered: Mon, 4 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor